# SDR HNAA2020100800281

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 47,715 hours, 43,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE POSSIBLE SKIN CRACKS AT FR 77 BETWEEN STGRS 04R/07R 7EA, MARKED.  PERFORMED PT INSPECTION, IAW EASI NDTM SKIN FOUND CRACKED AT 3 FASTENERS ON FR 77 BETWEEN STGRS 04/07R, ALL ENDS MARKED.  EASI #0452 USED.  COMPLETE: REPAIRED 3 SKIN CRACKS AT FR 77 BETWEEN STGRS 05R/07R, IAW PIEDMONT EO1-53-20-0362.  FOUR LOCATIONS FOUND TO NOT BE CRACKED.
